RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, Issue 1, Pages 79–110 (Mi izv5329)  

This article is cited in 11 scientific papers (total in 11 papers)

Sur la partition régulière de l'espace à 4 dimensions. Première partie

B. Delaunay


Full text: PDF file (6462 kB)

Bibliographic databases:

Document Type: Article
Language: French

Citation: B. Delaunay, “Sur la partition régulière de l'espace à 4 dimensions. Première partie”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1929, no. 1, 79–110

Citation in format AMSBIB
\Bibitem{Del29}
\by B.~Delaunay
\paper Sur la partition r\'eguli\`ere de l'espace \`a 4 dimensions. Premi\`ere partie
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VII s\'erie
\yr 1929
\issue 1
\pages 79--110
\mathnet{http://mi.mathnet.ru/izv5329}
\zmath{https://zbmath.org/?q=an:56.1120.02}


Linking options:
  • http://mi.mathnet.ru/eng/izv5329
  • http://mi.mathnet.ru/eng/izv/y1929/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. S. Ryshkov, “The structure of primitive parallelohedra and Voronoi's last problem”, Russian Math. Surveys, 53:2 (1998), 403–405  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. S. K. Godunov, “On the ideas, underlying the construction of difference grids”, Comput. Math. Math. Phys., 43:6 (2003), 751–753  mathnet  mathscinet  zmath
    3. V. P. Grishukhin, “Parallelotopes of non-zero width”, Sb. Math., 195:5 (2004), 669–686  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. Math., 69:6 (2005), 1257–1277  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. N. P. Dolbilin, “Properties of Faces of Parallelohedra”, Proc. Steklov Inst. Math., 266 (2009), 105–119  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. Sikiric M.D., Grishukhin V., “The decomposition of the hypermetric cone into L-domains”, European Journal of Combinatorics, 30:4 (2009), 853–865  crossref  isi
    7. A. I. Garber, “Belt Distance Between Facets of Space-Filling Zonotopes”, Math. Notes, 92:3 (2012), 345–355  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. N. P. Dolbilin, “Parallelohedra: a retrospective and new results”, Trans. Moscow Math. Soc., 73 (2012), 207–220  mathnet  crossref  mathscinet  zmath  elib
    9. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A. N. Magazinov, “K teoreme Delone o klassifikatsii skhozhdenii paralleloedrov v granyakh korazmernosti 3”, Model. i analiz inform. sistem, 20:4 (2013), 71–80  mathnet
    11. A. N. Magazinov, “Voronoi's conjecture for extensions of Voronoi parallelohedra”, Russian Math. Surveys, 69:4 (2014), 763–764  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:226
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019